MathSciNet Relay Station
MathSciNet bibliographic data
MR2722791 60F05 (60F17 60G15 60H07)
Nourdin, Ivan; Peccati, Giovanni; Reinert, Gesine Invariance principles for homogeneous sums: universality of Gaussian Wiener chaos. Ann. Probab. 38 (2010), no. 5, 1947–1985.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement